# SDR XN0A1252

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 36,904 hours, 18,339 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Inoperative
- Location: Radar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S RADAR DISPLAY INOP.  REMOVED AND REPLACED RADAR IND IAW A300 MM 34-41.  OPS CHECK GOOD.
